Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Painful spasms on lower back, leg pain, x-ray normal. Muscular problem?

hi, i have painful spasms or pain in my lower back. Sometimes there are shafts of pain shooting down my legs. The x-ray has revealed no back injury or spinal dislocation. Can it be some muscular problem. I am currently on a low carb diet for the past six months. Can I relate the problem to the diet? Please help. I also need to know if neurobion pills can help.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I think it can be a disc herniation with pinch nerve in back that is causing all these symptoms. I would suggest you to get MRI of the spine and see if there is any significant nerve compression is there. Till then I would suggest you to take Pregabalin and Metylcobal tablet and avoid banding forward and weight lifting.
Answered: Fri, 23 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor